| Model Number |
RBY4C0415-B |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using ruby coils.During the procedure, a ruby coil would not advance within its introducer sheath; therefore, it was removed.The procedure was completed using another ruby coil.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Please note that the following section is being updated based on additional information provided by a penumbra sales representative on (b)(6)2021.1.Section b.Box 5.Describe event or problem please note that the following section was inadvertently missed on the initial mfr report and is being updated on this follow-up # 01 mfr report:3005168196-2020-01749 1.Section h.Box 6.Device code 2 please note that the device associated with this complaint was expected to be returned; however, additional information received indicated that the device was disposed of and is no longer available for return.Therefore, without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.H3 other text : placeholder.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using ruby coils and lantern delivery microcatheter (lantern).During the procedure, a ruby coil was stuck and would not advance out of the introducer sheath; therefore, it was removed.The procedure was completed using another ruby coil and the same lantern.There was no report of an adverse effect to the patient.